# SDR IPXA2016062004838

- Difficulty date: June 14, 2016
- Submitted: June 20, 2016
- Operation: Air carrier
- Aircraft: N253UP
- Make and model: Doug MD-11F
- Aircraft serial: 48439
- Aircraft time: 67,722 hours, 13,821 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fitting
- Part number: WSP0750505
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:M15, RIGID CARGO BARRIER FLOOR FITTING NR 1 IS CRACKED.  R & R RCB FLOOR FITTING NR 1 IAW EO MD11-2520-58701-D.
